MAUDE Adverse Event Report: BIOSENSE WEBSTER INC QDOT MICRO¿ CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

BIOSENSE WEBSTER INC QDOT MICRO¿ CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Catalog Number D139501
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient underwent an atrial fibrillation ablation procedure with a qdot micro¿ catheter and post procedure the bwi product analysis lab identified a hole in the pebax.During the procedure, there was a temperature abnormality during ablation.The ablation never continued beyond the cut-off value.Replaced the qdot micro catheter to another new one.The procedure was completed without patient's consequence.
 
Additional Manufacturer Narrative
The product investigation was completed.Device evaluation details: the device was returned to johnson & johnson medtech (j&j medtech) for evaluation.Following j&j medtech procedures, a visual inspection and temperature and impedance test of the returned device were performed.Visual inspection revealed reddish material and a hole on the pebax.The device was connected to the generator, and no impedance was displayed due to an open circuit at the tip area.Temperature values were observed correctly.A manufacturing record evaluation was performed for the finished device number lot 31469401l and no internal action related to the complaint was found during the review.The damage on the pebax and reddish material could be related to the temperature issue reported by the customer, therefore, the complaint was confirmed.The potential cause of the open circuit at the tip area could not be determined.The open circuit observed during the test were unrelated to the reported event by the customer.The potential cause of the pebax damage could be related to the manipulation of the device during the procedure; however, this could not be conclusively determined.In relation to the pebax damage, the instruction for use (ifu) contains the following warnings and precautions: the instruction for use (ifu) contains the following warnings and precautions: do not use excessive force to advance or withdraw the catheter when resistance is encountered.Do not scrub or twist the tip electrode as damage to the tip electrode bond may occur and loosen the tip electrode, or damage may also occur to the contact force sensor and affect measurement accuracy.Prior to reinsertion, flush the tip to ensure that the irrigation holes are not plugged contraindicated.Do not use this catheter with a long sheath or short introducer < 8.5 f in order to avoid damage to the catheter shaft.As part of johnson & johnson medtech's quality process, all devices are manufactured, inspected, and released to approved specifications.This product issue will be addressed through the quality system.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number:(b)(4).

Brand Name
QDOT MICRO¿ CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key21921463
Report Number2029046-2025-01350
Device Sequence Number9086472
Product Code OAE
UDI-Device Identifier10846835016710
UDI-Public(01)10846835016710(11)241005(17)271004(10)31469401L
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P210027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD139501
Device Lot Number31469401L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/28/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Initial Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NGEN GENERATOR; QDOT MICRO, BI, TC, D-D
Patient SexUnknown